Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Regimen Causing Discoloration, Uneven Skin Tone

Recommended Posts

Guest

I've been on the regimen for about 4 months now. I still experience a lot of dryness and flaking, so am still not at full recommended dosage (I use about 1.5 pumps) but use jojoba oil and Dan's moisturizer at least twice per day.

Using the bp seems to be making my face an entirely different color than my neck and regular skin tone. It's almost an orange-tan color and looks splotchy, especially around my mouth and chin. It is really destroying my complexion.

Does this get better with time as your skin gets used to it, or is there anything I can do to even out my skin tone again?

Thanks

Link to comment
Share on other sites

Yep. My face is slightly more tan than my neck. It must be Dan's BP because I use Cetaphil cleanser and moisturizer (some will claim that it is the licochalcone in the moisturizer, but I don't use Dan's moisturizer). I've found that using Dan's AHA has really helped the discoloration for me, and otherwise I just use a tinted moisturizer or foundation to fix it. No biggie.

Link to comment
Share on other sites

I used Dan's Regimen for 15 months, and yes, I found that it did affect my skin tone a bit. However, I found that my skin did get somewhat used to all the constant BP, and it eventually calmed down pretty nicely.

I haven't used Dan's Regimen since May, and my skin has returned to it's original skin tone.

Best of luck.

Link to comment
Share on other sites

Ugh I'm on my 4th month too and suffering from the same problem. My skin is especially dark around my hairline, temples and mouth. I feel like nothing's changed even though most of acne is cleared because I still have to wear makeup to cover up the blotchy, multi-tonal skintone that the regimen has given me. I use AHA+ every other night and while it worked initially it now seems to be adding redness to my already blotchy and uneven skin- although it might work for you as it has worked for many others. Try incorporating it once a week to start off. Sorry for being such a downer haha The Regimen really is great but I feel like my skin is so bipolar- one day it looks good and I'm happy with my progress and the next (today) it looks crap. Good luck! :)

Link to comment
Share on other sites

Guest

Ugh I'm on my 4th month too and suffering from the same problem. My skin is especially dark around my hairline, temples and mouth. I feel like nothing's changed even though most of acne is cleared because I still have to wear makeup to cover up the blotchy, multi-tonal skintone that the regimen has given me. I use AHA+ every other night and while it worked initially it now seems to be adding redness to my already blotchy and uneven skin- although it might work for you as it has worked for many others. Try incorporating it once a week to start off. Sorry for being such a downer haha The Regimen really is great but I feel like my skin is so bipolar- one day it looks good and I'm happy with my progress and the next (today) it looks crap. Good luck! smile.png

I had the exact same experience using a different brand of AHA (not Dan's). Even using a tiny amount every other day made my skin horribly red and irritated in some areas. :( Maybe I could try Dan's and see if that makes a difference?

I've found that using Dan's AHA has really helped the discoloration for me, and otherwise I just use a tinted moisturizer or foundation to fix it. No biggie.

The problem I have with makeup/tinted moisturizers is that since my skin is so dry, putting any kind of makeup seems to just accentuate the flakiness and it looks cakey and gross, even after moisturizing. :/ Is there a certain brand you recommend?

I haven't used Dan's Regimen since May, and my skin has returned to it's original skin tone.

That's great that your skin apparently adapted pretty well. How did it react when you quit the regimen? When I tried doing that last year, I broke out terribly for weeks with no sign of stopping. :/ What is your skin care routine now?

Thanks for the responses everyone :)

Link to comment
Share on other sites

Posted · Hidden by AKL, October 9, 2012 - See mod post: http://www.acne.org/messageboard/index.php/topic/318975-manfeelings-official-warning-posting-about-recreational-drug-use/#entry3293539
Hidden by AKL, October 9, 2012 - See mod post: http://www.acne.org/messageboard/index.php/topic/318975-manfeelings-official-warning-posting-about-recreational-drug-use/#entry3293539

Quit while you still can, BP is fucking horrible and Dan is a conman. Go to the nutrition section and start using more natural stuff on your face before it gets worse.

Link to comment

Ugh I'm on my 4th month too and suffering from the same problem. My skin is especially dark around my hairline, temples and mouth. I feel like nothing's changed even though most of acne is cleared because I still have to wear makeup to cover up the blotchy, multi-tonal skintone that the regimen has given me. I use AHA+ every other night and while it worked initially it now seems to be adding redness to my already blotchy and uneven skin- although it might work for you as it has worked for many others. Try incorporating it once a week to start off. Sorry for being such a downer haha The Regimen really is great but I feel like my skin is so bipolar- one day it looks good and I'm happy with my progress and the next (today) it looks crap. Good luck! smile.png

I had the exact same experience using a different brand of AHA (not Dan's). Even using a tiny amount every other day made my skin horribly red and irritated in some areas. sad.png Maybe I could try Dan's and see if that makes a difference?

I've found that using Dan's AHA has really helped the discoloration for me, and otherwise I just use a tinted moisturizer or foundation to fix it. No biggie.

The problem I have with makeup/tinted moisturizers is that since my skin is so dry, putting any kind of makeup seems to just accentuate the flakiness and it looks cakey and gross, even after moisturizing. :/ Is there a certain brand you recommend?

I'd recommend that you try Dan's AHA. I tried Alpha Hydrox Enhanced Lotion and it was absolutely horrible on my skin; my face turned red, swollen, blotchy, and so itchy. Dan's AHA has worked so much better for me.

I don't know that any certain makeup brand will be better than another if your skin is so dry and flaky. I didn't really have issues with dryness or flakes when I first started the regimen.

Link to comment
Share on other sites

Guest

*Moderator edit - Quoted post removed*

I've tried natural, believe me. And I have no reason to believe either of the claims you made about Dan or BP in general.

I'd recommend that you try Dan's AHA. I tried Alpha Hydrox Enhanced Lotion and it was absolutely horrible on my skin; my face turned red, swollen, blotchy, and so itchy. Dan's AHA has worked so much better for me.

Link to comment
Share on other sites

I'd recommend that you try Dan's AHA. I tried Alpha Hydrox Enhanced Lotion and it was absolutely horrible on my skin; my face turned red, swollen, blotchy, and so itchy. Dan's AHA has worked so much better for me.

Yep, that is the exact lotion I used as well, and with the same results. Very interesting.. I will have to give Dan's AHA a shot instead. Thanks so much.

No problem! Dan's AHA feels completely different from the Alpha Hydrox lotion. I definitely do not have any of the same irritation with Dan's AHA.

Link to comment
Share on other sites

yea that's a bummer you had issues. hmm.

I very gradually used less and less over a 3 month period until I felt that I no longer needed bp to stay clear. Quitting slowly Worked realllly well.

Right now, I'm just using Black soap http://www.amazon.com/Dr-Woods-Vision-Organic-Butter/dp/B000WUD83E/ref=sr_1_1?s=hpc&ie=UTF8&qid=1349736164&sr=1-1&keywords=dr+woods+black+soap, and this http://www.target.com/p/up-up-action-moisturizer-4-oz/-/A-11573876#?lnk=sc_qi_detaillink.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×